# SDR SWAA2022040486948

- Difficulty date: March 22, 2022
- Submitted: April 4, 2022
- Operation: Air carrier
- Aircraft: N495WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33869
- Aircraft time: 58,484 hours, 34,525 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Angle
- Condition: Cracked
- Location: Bs 663
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FOUND A/C BAY UPPER ATTACH ANGLE AT BS 663 LBL 8.   CUT OUT DAMAGE IAW SRM 57-10-10-2R-5 FIG 202.  FABRICATED REPAIR IAW SRM 57-10-10-2R-5.  VERIFIED ITEMS 1 & 2. ACCOMPLISHED DVI OF REPAIR AREA & UNDERLYING STRUCTURE IAW SRM 57-10-10-2R-5 REPAIR 5 ITEM 4D. NO DEFECTS NOTED.  HFEC IAW NDT 6; 51-00-00 PROC 16. NO DEFECTS NOTED.   LOCATED, DRILLED & TRIMMED TO FINAL SIZE.   TREATED & PRIMED REPAIR PARTS IAW  SRM 57-10-10-2R-5 REPAIR 5.  INSTALLED ALL REPAIR PARTS.  FASTENERS INSTALLED IAW SRM 57-10-10-2R-5.  SEALED INTERNAL & EXTERNAL FASTENERS IAW SRM 57-10-10-2R-5. INSPECTION CW STEP 13.   APPLIED CIC PER SRM 57-10-10-2R-5 STEP 4.O.   ACCOMPLISHED FUEL TANK LEAK CHECK IAW AMM 28-11-00. LEAK CHECK GOOD.
